Top
20
Doctor insights on: What Does A Rash Look Like From Kkidney Disease

Share

Kidney (Definition)

The kidneys are paired organs that lie on either side of the vertebral column. Part of their critical functions include the excretion of urine and removal of nitrogenous wastes products from the blood. They regulate acid-base, electrolyte, fluid balance and blood pressure. Through hormonal signals, the kidneys control the ...Read more


2

2
Could kidney failure or disease sometimes ppresent with a rash on yr upperr abdomen in a straight line but only on the sides?

Could kidney failure or disease sometimes ppresent with a rash on yr upperr abdomen in a straight line but only on the sides?

Probably not: If that is the only thing you notice, then it would not likely be a sign of kidney failure or disease. Your doctor can do simple blood and urine tests to see how your kidneys are functioning. ...Read more

4

4
Rash like bites and painful in kidney area. What do you think is wrong?

Rash like bites and painful in kidney area. What do you think is wrong?

Shingles?: Painful rashes could mean either shingles or bacterial infection in that area. You should see the doctor to find out what the diagnosis is and get the treatment. ...Read more

5

5
I am having pain in my lower back, around the kidney and have also recently had a rash?

Get it Checked!: Pain located in a specific skin distribution followed by a rash can be associated with shingles so get it checked. ...Read more

7

7
Can you get a rash (which looks like hives to me) from an unhealthy or infected kidney?

Can you get a rash (which looks like hives to me) from an unhealthy or infected kidney?

Unlikely: You might be getting these from a medication being taken, but not likely from UTI. ...Read more

9

9
I have a rash from some sort of climbing vine. At the same time, my side started hurting like I had a kidney stone. Coincidence or related?

I have a rash from some sort of climbing vine. At the same time, my side started hurting like I had a kidney stone. Coincidence or related?

Rash from vine: 32 M from US notes rash from climbing vine. And now has side pain like a kidney stone. Need more information like did vine have 3 leaves? Poison Ivy or Oak when you the pic and google vine? Where do u? live US is a big area each with different vines. Is rash same place as stone pain. If so does it follow a dermatome? If so consider herpes zoster-aka shingles. If so see you team today. ...Read more

11

11
Think I have HIV I cant even tell anyon have rash and hot body with no fever kidney hurt me but not anymore and other stuf tell me what is it?

Think I have HIV I cant even tell anyon have rash and hot body with no fever kidney hurt me but not anymore and other stuf tell me what is it?

Can not diagnose: This using this forum. You note that you have had unprotected sex and you indicate that you are concerned that you may be HIV positive. Please get an HIV test to know. ...Read more

12

12
Recently treated for bad uti that spread to kidney. Then after period I have a itchy red rash. Is it from the uti?, or a new problem?

Yeast? Drug allergy?: How long ago did you finish your antibiotic (s)? And where is the rash? If around your body in general, probably an allergic reaction to the antibiotic. If in the genital area, the antibiotic probably triggered a yeast infection. Either way, contact the doctor who treated you for the UTI. Good luck! ...Read more

14

14
Generalized itching five months, no rash, cbc with diffs, liver, kidney, thyroid all normal. What's wrong with me?

Generalized itching five months, no rash, cbc with diffs, liver, kidney, thyroid all normal. What's wrong with me?

Allergy?: Are you using any medicines? Have you changed soap or shampoo recently? Did your doctor check your liver function? There are rare blood disorders that can do this but you said your CBC is normal that is probably not the answer. If it doesn't go away you should see a dermatologist. ...Read more

15

15
I have been taking oratane since 2 months and I suffer dizziness, rash, kidney pain, dryness, increased sex drive. R they normal side effects?

I have been taking oratane since 2 months and I suffer dizziness, rash, kidney pain, dryness, increased sex drive. R they normal side effects?

Always use it with..: Every drug has its own side effects; so is isotretinoin. To view its long list of side effect, go to http://en. Wikipedia. Org/wiki/Oratane#Psychological_effects. With the available information in mind, work with treating Doc closely hoping to achieve its best possible intended benefit with minimal side effects. ...Read more

16

16
Vaginal rash - six weeks ago - UTI turned into kidney infection - now have the same rash again but much worse - can it be another UTI and if so why?

Vaginal rash - six weeks ago - UTI turned into kidney infection - now have the same rash again but much worse - can it be another UTI and if so why?

Probably not: UTI does not cause rash in the vulva (I think you are referring to it as vagina). However, the antibiotic used for the UTI can give, as a side effect, a yeast infection in the vaginal area. If you are having no urinary symptoms, it is unlikely to be a UTI. You should be checked by your doctor or your gyn, who will also check a urine sample and diagnose the rash. I hope this helps. ...Read more

Dr. John Chiu Dr. Chiu
2 doctors agreed:
18

18
Generalized itching five months, no allergies. Cbc, liver, kidney, thyroid all normal, no rash, not taking meds, what could be wrong with me?

Dr. John Chiu Dr. Chiu
2 doctors agreed:
Generalized itching five months, no allergies. Cbc, liver, kidney, thyroid all normal, no rash, not taking meds, what could be wrong with me?

Hard to say but: Dry skin is one of the most common causes for itching without any rash. Try avoiding scented or antibacterial soap and applying a moisturizer within 3 mins after bathing for a week to see if this helps If not consider consulting an allergist. ...Read more

19

19
On cipro (ciprofloxacin) for kidney infection had reaction so was changed to bactrim. Now having rash, shaking so switching it agin. Is it safe to keep switching?

On cipro (ciprofloxacin) for kidney infection had reaction so was changed to bactrim. Now having rash, shaking so switching it agin. Is it safe to keep switching?

Adverse reactions: Unfortunately, it IS necessary to change if now you're getting a rash reaction to Bactrim (sulfamethoxazole and trimethoprim) - which is a 'sulfa' drug. Knowing what the germ is and it's sensitivity profile would help select the right antibiotic for you -- as well as keeping in balance with your allergies/medical history. Usually I like to treat for 10 or 14 days for a kidney infection- so hopefully not that much treatment left.. ...Read more

Dr. John Chiu
2,663 Doctors shared insights

Rash (Definition)

A skin rash is a symptom in which a person has changes on part or all of his skin, such as color changes, bumps, blisters, oozing, peeling, ...Read more


Dr. Cornelia Franz
1,059 Doctors shared insights

Rash (Definition)

A rash is a change to skin condition which can affect color, appearance, or texture. It may or may not ...Read more